# SDR UIEA2025070700845

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 7,122 hours, 878 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE DEPLOYMENT ON GROUND.  C/W RETRACTION OF RAT PER AMM 29-21-00-860-802. NO STATUS MSG. SAFETY WIRED T-HANDLE. NO FURTHER DEFECTS NOTED.
